# SDR FQAR20150121007

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N296PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843505
- Aircraft time: 14,405 hours
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle
- Condition: Binding
- Location: Carburetor
- Component: Carburetor
- Component part number: AV105193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, TECHS DISCOVERED THE CARBURETOR THROTTLE WAS JAMMED.  IT COULD NOT BE DETERMINED WHAT EXACTLY WAS JAMMING, VALVE SHAFT, ACCELERATOR PUMP, OR THE VALVE ITSELF.  THE CARBURETOR WAS REMOVED FROM THE AIRCRAFT AND REPLACED. THE CARBURETOR WAS INSTALLED ON THE AIRCRAFT JULY 2014.
